Minimization of the Kullback information for some Markov processes
Séminaire de probabilités de Strasbourg, Volume 30 (1996), p. 288-311
@article{SPS_1996__30__288_0,
     author = {Cattiaux, Patrick and L\'eonard, Christian},
     title = {Minimization of the Kullback information for some Markov processes},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {30},
     year = {1996},
     pages = {288-311},
     zbl = {0863.60073},
     mrnumber = {1459490},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1996__30__288_0}
}
Cattiaux, Patrick; Léonard, Christian. Minimization of the Kullback information for some Markov processes. Séminaire de probabilités de Strasbourg, Volume 30 (1996) pp. 288-311. http://www.numdam.org/item/SPS_1996__30__288_0/

[AIR] S. Albeverio and M. Röckner. Classical Dirichlet forms on topological vector spaces. Closability and a Cameron-Martin formula. J. Funct. Anal. 88, (1990), 395-436. | MR 1038449 | Zbl 0737.46036

[ARZ] S. Albeverio, M. Röckner and T.S. Zhang. Girsanov transform for symmetric diffusions with infinite dimensional state space.Ann. Probab. 21, (1993), 961-978. | MR 1217575 | Zbl 0776.60093

[BoH] N. Bouleau and F. Hirsch. Dirichlet forms and analysis on Wiener space. Ed. De Gruyter, (1991). | MR 1133391 | Zbl 0748.60046

[Car] E. Carlen. Conservative diffusions. Comm. Math. Phys. 94. (1984), 293-315. | MR 763381 | Zbl 0558.60059

[Cat] P. Cattiaux. Stochastic calculus and degenerate boundary value problems. Ann. Inst. Fourier 42. (1992), 541-624. | Numdam | MR 1182641 | Zbl 0780.35023

[CaF] P. Cattiaux et M. Fradon. Entropy, reversible diffusion processes and Markov uniqueness. Preprint Orsay & Polytechnique, (1995).

[CaG] P. Cattiaux et F. Gamboa. Large deviations and variational theorems for marginal problems. Preprint Orsay & Polytechnique, (1995).

[CaL1] P. Cattiaux and C. Léonard. Minimization of the Kullback information of diffusion processes. Ann. Inst. Henri Poincaré, Vol. 30, (1994), 83-132. Correction. To appear in Ann. Inst. Henri Poincaré, (1995). | Numdam | MR 1262893 | Zbl 0790.60032

[CaL2] P. Cattiaux and C. Léonard. Large deviations and Nelson processes. Forum Math., Vol. 7, (1995), 95-115. | MR 1307957 | Zbl 0817.60021

[CRZ] P. Cattiaux , S. Roelly and H. Zessin. Une approche Gibbsienne des diffusions Browniennes infinidimensionnelles.to appear in Prob. Th. Rel. Fields. | MR 1373374 | Zbl 0838.60068

[DaG] D.A. Dawson and J. Gärtner. Large deviations from the McKean-Vlasov limit for weakly interacting diffusions. Stochastics and Stoch. Rep., Vol. 20, (1987), p 247-308. | MR 885876 | Zbl 0613.60021

[DcG] D. Dacunha-Castelle et F. Gamboa. Maximum d'entropie et problèmes de moments. Ann. Inst. Henri Poincaré 26, (1990), 567-596. | Numdam | MR 1080586 | Zbl 0788.62007

[DeM] C. Dellacherie et P.A. Meyer. Probabilités et Potentiel, Ch. XII-XVI. (1987), Hermann, Paris. | MR 898005 | Zbl 0624.60084

[DeS] J.D. Deuschel and D.W. Stroock. Large Deviations. Pure and Applied Mathematics, 137, (1989), Academic Press, Boston. | MR 997938 | Zbl 0705.60029

[DeZ] A. Dembo and O. Zeitouni. Large Deviations Techniques and Applications. (1993), Jones and Bartlett Publishers. | MR 1202429 | Zbl 0793.60030

[Föl] H. Föllmer. Random Fields and Diffusion Processes. Cours à l'Ecole d'été de Probabilités de Saint-Flour. (1988), Lecture Notes in Mathematics 1362, Springer Verlag. | MR 983373 | Zbl 0661.60063

[FöW] H. Föllmer and A. Wakolbinger. Time reversal of infinite dimensional diffusion processes. Stoch. Proc. and Appl. 22, (1986), 59-78. | MR 852383 | Zbl 0602.60067

[Fuk] M. Fukushima. Dirichlet forms and Markov processes. Second Ed., North-Holland, (1988). | MR 569058 | Zbl 0422.31007

[GaG] F. Gamboa and E. Gassiat. Bayesian methods for ill posed problems. Preprint Orsay, (1994). | MR 1429928 | Zbl 0871.62010

[IkW] N. Ikeda and S. Watanabe. Stochastic differential equations and diffusion processes. (1989), North Holland. | MR 1011252 | Zbl 0684.60040

[Jac] J. Jacod. Calcul stochastique et problèmes de martingales. Lecture Notes in Mathematics 714, (1979), Springer Verlag. | MR 542115 | Zbl 0414.60053

[Kun] H. Kunita. Stochastic differential equations and stochastic flow of diffeomorphisms. Ecole d'été de probabilités de Saint-Flour. Lecture Notes in Mathematics 1907, (1984), Springer-Verlag. | MR 876080 | Zbl 0554.60066

[LeR] G. Leha and G. Ritter. On solutions to stochastic differential equations with discontinuous drift in Hilbert spaces. Math. Ann., Vol. 270, (1985), 109-123. | MR 769614 | Zbl 0573.60045

[Lio] P.L. Lions. Generalized solutions of Hamilton-Jacobi equations. Research Notes in Mathematics, 69. Pitman, Boston, (1982). | MR 667669 | Zbl 0497.35001

[MaR] Z. Ma and M. Röckner. An introduction to the theory of (non symmetric) Dirichlet forms. Springer, (1992). | MR 1214375 | Zbl 0826.31001

[MeZ] P.A. Meyer et W.A. Zheng. Construction de processus de Nelson réversibles. Séminaire de Probabilités XIV, Lecture Notes in Mathematics 1123, (1985), 12-26. | Numdam | MR 889465 | Zbl 0564.60075

[MNS] A. Millet, D. Nualart and M. Sanz. Time reversal for infinite dimensional diffusions. Prob. Th. Rel. Fields 82, (1989), 315-347. | MR 1001517 | Zbl 0659.60107

[Sha] M.J. Sharpe. general theory of Markov processes. Academic Press, (1988). | MR 958914 | Zbl 0649.60079

[ShS] T. Shiga and A. Shimizu. Infinite dimensional stochasticdifferential equations and their applications. J. Math. Kyoto Univ. 20, (1980), 395-416. | MR 591802 | Zbl 0462.60061

[Son] S.Q. Song. Habilitation. Univ. Paris VI, (1993).

[Zhe] W.A. Zheng. Tightness results for laws of diffusion processes. Application to stochastic mechanics. Ann. Inst. Henri Poincaré, Vol. 21, No. 2, (1985), 103-124. | Numdam | MR 798890 | Zbl 0579.60050